Open Access
Translator Disclaimer
Fall 2004 The automorphism group of domains with boundary points of infinite type
Mario Landucci
Illinois J. Math. 48(3): 875-885 (Fall 2004). DOI: 10.1215/ijm/1258131057

Abstract

Let $\Omega\subset\mathbb C^2$ be a smoothly bounded domain. We prove that if $\partial \Omega$ contains a (small) smooth curve of points of infinity type, then the automorphism group $\Aut(\Omega)$ is compact. This result implies the Greene-Krantz conjecture for a special class of domains. The proof makes no use of scaling techniques.

Citation

Download Citation

Mario Landucci. "The automorphism group of domains with boundary points of infinite type." Illinois J. Math. 48 (3) 875 - 885, Fall 2004. https://doi.org/10.1215/ijm/1258131057

Information

Published: Fall 2004
First available in Project Euclid: 13 November 2009

zbMATH: 1065.32016
MathSciNet: MR2114256
Digital Object Identifier: 10.1215/ijm/1258131057

Subjects:
Primary: 32M99
Secondary: 32T99

Rights: Copyright © 2004 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.48 • No. 3 • Fall 2004
Back to Top